# SDR AWXA0000555

- Difficulty date: August 18, 2000
- Submitted: August 21, 2000
- Operation: Air carrier
- Aircraft: N184AW
- Make and model: Boeing 737277
- Aircraft serial: 22651
- Aircraft time: 55,556 hours, 45,612 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65737421
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, FUSELAGE SKIN AT STA 520 STR 18L CORRODED.  CUT DAMAGE, FABRICATED REPAIR PARTS AND INSTALLED IAW 737 SRM 53-30-1, 53-30-3, 51-10-2 AND 53-30-21.
